# SDR SWAA2021092413095

- Difficulty date: August 30, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737*
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 8; W.L. 164. ; / [08] LOCATED AND DRILLED REPLACEMENTE ANGLE FROM ATSHFAB-101-354 JOB N# 540554 AND SPLICE ANGLE FROM ATSHFAB-101-355 JOB N#540681 IAW SRM 51-40-05 AND 57-10-10-2R-5 STEP 4 -I; FIG.202; [09] CERTIFIED ITEM 8 -LOCATED AND DRILLED REPLACEMENTE ANGLE FROM ATSHFAB-101-354 JOB N# 540554 AND SPLICE ANGLE FROM ATSHFAB-101-355 JOB N#540681 IAW SRM 51-40-05 AND SRM 57-10-10-2R-5 STEP 4 -I; FIG.202.; [10] VERIFIED LOCATE AND DRILL OF REPLACEMENT ANGLE ON ATSHFAB-101-354 AND ATSHFAB-101-355 PER SRM 51-40-05 AND SRM 57-10-10-2R-5; OK TO TREAT AND PRIME; [11] APPLIED CHEMICAL CONVERSION AND PRIME AT REPAIR AREA AND REPAIR PARTS IAW SRM 51-20-01-0G-0 AND SRM 57-10-10-2R-5 STEPS 4 (F AND G). REQ OK TO INSTALL REPAIR PARTS; [12] VERIFIED APPLIED CHEMICAL CONVERSION AND PRIME AT REPAIR AREA AND REPAIR PARTS (REPLACEMENT ANGLE SECTION AND SPLICE ANGLE) IAW SRM 51-20-01-0G-0 AND SRM 57-10-10-2R-5 STEPS 4 (F AND G). OK TO INSTALL REPAIR PARTS; [13] CORRECTION TO ITEM# 10 - ALSO VERIFIED LOCATE AND DRILL OF REPLACEMENT *SPLICE ANGLE* FROM ATSHFAB-101-355 JOB #540681 IAW SRM 51-40-05 AND SRM 57-10-10-2R-5; [14] INSTALLED REPAIR PARTS AT B.S.663 WL 164 RBL 5 TO RBL 20 IAW SRM 57-10-10-2R-5 STEP 4-L AND DWG 111A100 REV.- AND DWG 144A7100 REV.-;
